# SDR SIMA200734404

- Difficulty date: December 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 15,865 hours, 14,256 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311013
- Condition: Surges
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR FROM AIR CONDITIONING SYSTEM IN COCKPIT AND CABIN DURING CLIMB AND DESCENT IT CLEARS DURING CRUISE.  REMOVED AND REPLACED NR 2 ENGINE IAW WC 71-000-00 PASSED FCF. AIRCRAFT RETURNED TO SERVICE
